# SDR UIEA2018071101430

- Difficulty date: July 10, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,423 hours, 18,702 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 4713107
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIGNIFICANT SPLIT BETWEEN LT AND RT DUCT PRESS AFTER T/O TILL APPROX 17000. (INFO: RT PSI 40//LT PSI 13). ALSO SURGED THROUGHOUT CLIMB. DEFERRED LT ENG PRSOV IAW MEL 36-11-01-02A. REMOVED AND REPLACED LT ENG PRSOV IAW AMM 36-11-09. OPS CHECK GOOD.
